# SDR R61A2025060200275

- Difficulty date: June 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000506
- Aircraft time: 22,442 hours, 15,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17004075001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CORRODED FLOOR PANEL SUPPORT ANGLE FOUND ON FWD FUSELAGE CROSSBEAM AT FR 14 RBL 29. REMOVED AND REPLACED SUPPORT ANGLE ON FWD FUSELAGE CROSSBEAM IAW EMB 170/175 SRM 51-40-08
